International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 32 |Article ID 363709 | https://doi.org/10.1155/S016117120211101X

C. F. Lo, C. H. Hui, "Pricing multi-asset financial derivatives with time-dependent parameters—Lie algebraic approach", International Journal of Mathematics and Mathematical Sciences, vol. 32, Article ID 363709, 10 pages, 2002. https://doi.org/10.1155/S016117120211101X

Pricing multi-asset financial derivatives with time-dependent parameters—Lie algebraic approach

Received31 Oct 2001

Abstract

We present a Lie algebraic technique for the valuation of multi-asset financial derivatives with time-dependent parameters. Exploiting the dynamical symmetry of the pricing partial differential equations of the financial derivatives, the new method enables us to derive analytical closed-form pricing formulae very straightforwardly. We believe that this new approach will provide an efficient and easy-to-use method for the valuation of financial derivatives.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views100
Downloads421
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.